# SDR USAA040674

- Difficulty date: September 29, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN REPAIR FILLER CORRODED .6 INCHES BY .2 INCHES, BETWEEN STATION 1316 OUTBOARD OF STRINGER 27R BELOW TRANSITION ANGLE.  FABRICATED AND INSTALLED NEW REPAIR FILLER.  (M)
